# SDR C1HA200392006

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED DURING TAXI.  RAN ALL 3 ENGINES UNDER NORMAL ELEC POWER CONFIG, EMERGENCY LIGHTS DID NOT ILLUMINATE.  OPERATION NORMAL.  COULD NOT DUPLICATE.  OK FOR SERVICE.  REF MM 33-50-01.
